Differential Equations

, Volume 48, Issue 1, pp 1–10 | Cite as

Extremal solutions of fourth-order boundary value problems

  • N. I. Vasil’ev
  • A. Ya. Lepin
  • L. A. Lepin
Ordinary Differential Equations

Abstract

For the simplest fourth-order differential equation, we study properties of extremal solutions of two-point boundary value problems.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Vasil’ev, N.I., Lepin, A.Ya., and Lepin, L.A., Extremal Solutions of Boundary Value Problems, Differ. Uravn., 2011, vol. 47, no. 2, pp. 168–174.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  • N. I. Vasil’ev
    • 1
  • A. Ya. Lepin
    • 1
  • L. A. Lepin
    • 1
  1. 1.Institute of Mathematics and Computer ScienceUniversity of LatviaRigaLatvia

Personalised recommendations